# SDR CALA9601640

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON SHEAR TIE AND SKIN AT STA 700 BETWEEN STRINGER 28L AND 28R.  THE CORRODED AREA WAS CUT OUT, REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-10-4.
